Facebook Pixel
EmpowHER Guest
Q: 

I have a sex with my bf after that I took glostinor 2 that same day. After a week I started bleeding. What cause it

By Anonymous April 4, 2017 - 8:43am
 
Rate This

Add a Comment1 Comments

Guide

Hello Anonymous,

Welcome to EmpowHER. I am glad you reached out to us with your question.

The bleeding was caused by taking Glostinor 2, which is an emergency contraceptive that contains levonorgestrel. It was proof that the pill worked to prevent pregnancy.

Regards,
Maryann

April 4, 2017 - 9:15am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!